Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

If my child has a fever can I give them paracetamol or ibuprofen at the same time?

2 Doctors Answered
Hello, what's d age of your child give your child,** * belladonna 30- 6 pills, thrice a day. * five phos 6x- 2/4 tabs, thrice dly report wkly.
Dear lybrate user, use paracetamol syrup. You mentioned you r child weight is 1kg. If it is so please consult a pediatrician for complete check up.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.